Hooshangian, Laleh. (1397). Spectral Scheme for Solving Fuzzy Volterra Integral Equations of First Kind. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(2), 115-129.
Laleh Hooshangian. "Spectral Scheme for Solving Fuzzy Volterra Integral Equations of First Kind". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12, 2, 1397, 115-129.
Hooshangian, Laleh. (1397). 'Spectral Scheme for Solving Fuzzy Volterra Integral Equations of First Kind', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(2), pp. 115-129.
Hooshangian, Laleh. Spectral Scheme for Solving Fuzzy Volterra Integral Equations of First Kind. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 12(2): 115-129.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.